Vol. 3, No. 6, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 563–722
Issue 4, 353–561
Issue 3, 249–351
Issue 2, 147–247
Issue 1, 1–146

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 8 issues

Volume 7, 10 issues

Volume 6, 9 issues

Volume 5, 6 issues

Volume 4, 10 issues

Volume 3, 10 issues

Volume 2, 10 issues

Volume 1, 8 issues

The Journal
Subscriptions
Editorial Board
Research Statement
Scientific Advantage
Submission Guidelines
Submission Form
Author Index
To Appear
 
ISSN: 1559-3959
Non-Newtonian fluid flow in a porous medium

Anita Uscilowska

Vol. 3 (2008), No. 6, 1151–1159
Abstract

This paper presents the properties of non-Newtonian fluid flow in a porous medium. A numerical study on Brinkman flow is considered. It is assumed that the flow is isothermal. The governing equations are included. The steady-state problem is considered. The problem is nonlinear, described by coupled equations and boundary conditions. To solve the problem, a method based on the method of fundamental solutions for solving nonlinear boundary problems is proposed. The numerical experiment is performed and results are discussed.

Keywords
non-Newtonian fluid, porous media, fundamental solutions method, Carreau model, Brinkman equation, method of fundamental solutions
Milestones
Received: 7 February 2008
Accepted: 25 March 2008
Published: 1 August 2008
Authors
Anita Uscilowska
Institute of Applied Mechanics
Poznan University of Technology
ul. Piotrowo 3
60-965 Poznan
Poland